TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Resilient Offline
Creator of my own world...

Experienced TeenHelper
******
 
Resilient's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 708
Blog Entries: 20
Join Date: March 30th 2016

Injection Site Pain - April 3rd 2017, 05:34 AM

So this isn't my first rodeo with the Aristada shot, I've been on it a little under a year now. Any ways, I got the injection last Thursday and I'm still having pain where I got the injection, and this is abnormal for me, as usually when I get it, it only hurts for a day then the pain goes away.

This last time I got the injection though, I felt a large amount of pain than normal, so I don't know if it's because the nurse was really rough this time around, or if it's something else.

Has anyone ever had pain from an injection last longer than four days?

The injection was into my hip.


Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator


   
  (#2 (permalink)) Old
The Darkness Offline
Nothing Began Everything
Junior TeenHelper
****
 
The Darkness's Avatar
 
Name: Raphael
Gender: Nonbinary (They/Them)
Location: California

Posts: 337
Blog Entries: 13
Join Date: February 27th 2010

Re: Injection Site Pain - April 3rd 2017, 05:49 AM

I have, multiple times, and it's typically because potentially the administrator of the injection did it wrong. One time the medicine kept spilling out from the injection site for me! And it hurt for days upon days but eventually it went away.
If you're really concerned, talk to your doctor or whoever administered the injection.
Just from my experience it's not something I'm usually worried about


THE POINT OF SINGULARITY IS NOTHING AS NOTHING BEGAN EVERYTHING
PULSING IN THE EXPAND CONSUME WITHOUT BARRIER OR BORDER
IT IS DARK BECAUSE IT IS THE DARKNESS IT IS OVER BECAUSE IT IS THE END
THERE IS NO SENTRY BECAUSE NONE DARE APPROACH
IT HAS NEVER BEEN AND IT IS ALL THAT EVER WAS
AT THE CENTER YOU DO NOT FIND THE ANSWER
YOU DO NOT FIND YOURSELF THERE IS NO CENTER AND THERE IS NO YOU THERE IS ONLY MADNESS
WE ARE ALL HERE NOW.
WE ARE ALL HERE.
WE ARE.

   
  (#3 (permalink)) Old
Celyn Offline
~One Skittles Minion~

Jeez, get a life!
***********
 
Celyn's Avatar
 
Name: Holly
Age: 26
Gender: Female
Location: Wales

Posts: 5,456
Blog Entries: 151
Join Date: June 16th 2009

Re: Injection Site Pain - April 3rd 2017, 09:50 AM

I think it may be common for pain after an injection to linger for a few days.

If you notice any other symptoms that start to show like swelling, redness or pus, then it would be a good idea to get it checked out as soon as possible.

Otherwise, you can always get it looked at if the pain hasn't improved at all and you are concerned.


HelpLINK and Live Help Officer
Feel free to PM me! Even if I can’t help, I’m always going to listen <3
SKITTLIFY!

   
  (#4 (permalink)) Old
.Brittany. Offline
AKA Reckless Emotion

TeenHelp Addict
************
 
.Brittany.'s Avatar
 
Name: Brittany
Gender: Female
Location: 100 Acre Woods

Posts: 7,919
Blog Entries: 207
Join Date: January 12th 2009

Re: Injection Site Pain - April 4th 2017, 01:01 AM

Hey Court,

It's definitely common, especially if the nurse was more aggressive with it. There was once when I had blood work done, and I was bruised and in pain for about a week.

However, if it's still bothering you in a few days then I recommend talking to your doctor.

Brittany



“You are braver than you believe,
stronger than you seem,
and smarter than you think.”


HelpLINK Mentor | Live Help Mentor | Article Editor
Forum & Chat Moderator
   
  (#5 (permalink)) Old
cynefin Offline
Verbal venom.

TeenHelp Addict
************
 
cynefin's Avatar
 
Age: 21
Gender: Female
Location: 1261'

Posts: 9,812
Blog Entries: 1495
Join Date: August 25th 2012

Re: Injection Site Pain - April 4th 2017, 03:55 AM

Do you have any chronic pain disorders? Like fibromyalgia or arthritis? I have heard that some people with chronic pain struggle more after an injection, specifically in the injection site.

It's not the same injection you had but I have been in pain for several days after acupuncture because my joints are sensitive to things like that.

I hope the pain subsides soon.


Articles & Resources Officer|Lead Moderator|Senior Newsletter Editor
The mountains are calling and I must go.
1941-2016

Nature does not rush, yet everything is accomplished
-Lao Tzu
Memories made in the mountains stay in our hearts forever
Move the body, quiet the mind
   
Closed Thread

Bookmarks

Tags
injection, pain, site

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.